Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hopefullyyours

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About hopefullyyours

  • Rank
    New Member
  1. does it take a while to kick in or does acne get worse before it gets better? I finished accutane in february, but my acne is back a little bit (not nearly as bad as it was) so my doc put me on adoxa. its been 2 weeks and i haven't really noticed any improvement.
  2. I've been off of accutane for about a month now. i did not experience depression while i was on the drug, but for the past week or two I have not been as happy and have gotten easily upset and it seems to be getting worse as time goes on. has anyone else had a similar experience? its very frustrating because my face is doing very well, but i'm not happy. could this be from accutane or not? please help.
  3. It will treat all over. I had very mild breakouts on my chest, but after my first week on accutane, they were completely gone and have stayed clear since. I am on my 10th or 11th week.
  4. I use skin milk cream all over my body so dry skin is not even an issue for me. The stuff works great but it's kinda hard to find. i'm in texas and i got it at wal-mart. Try that. I had the dry hand thing really bad, but after a couple of days of the skin milk, they were better than ever. Good luck.
  5. Accutane will cause an initial breakout so you might want to wait till you'll be off for a month or two or three. Good luck.
  6. I would def reccomend the tane. My face did break out the worst it ever has, but that only lasted a month. It was during month 2. i just started month 3. It's diff for everybody, but just remember that the initial break out is good. The more it breaks out then, the clearer it will get later!!! My eyes are always red cause they're dry and my back is a little achier than before, but def nothing I can't deal with. it's worth it. I would go for it. Good luck!
  7. I am at the end of month 2 and the top of my hands look almost like a rash but i'm pretty positive its just from dryness. Anyone else had this problem? It looks pretty bad. Any suggestions?
  8. It's just like any other generic drug. They all cost less, but are exactly the same as the brand. I think it's great that they are out there. I am on amnesteem. I'm only on week 7, so i haven't seen complete results yet, but I can tell its working. Stick with it. Good luck. (I'm not that dry yet. My lips are managable.)
  9. I was on tetracycline for 2-3 years along with differin gel and bezoyl peroxide. It worked ok, but after that amount of time, it stopped working. I guess my body had gotten used to it. If your doc says its accutane time, listen to him. He knows. They wait for that to be a last result too. And honestly, the side effects are nothing compared to living with acne!!! I've been on accutane for 6 weeks now. good luck!!
  10. I am on week 5. Just got bumped up to 40mg a day from 20. Is anyone else eating themselves out of house and home?? I am hungry ALL the time!!!!! Just curious. Maybe its a mental thing!! Let me know.
×